# SDR ZZDA2008040

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  SKIN DAMAGED BETWEEN CANTED FRAME 1145.009 AND 1178.  INSTALLED SKIN REPAIR AT CANTED FRAME FROM STA 1145 TO STA 1178 IAW B717 SRM 51-41-02 AND DRG 9911840 AND AIRTRAN EA17-53-00939A DATED 01/21/08.  MATERIAL USED 7075 T6 .040.
